Alert archive / New Jersey / Special Marine Warnings in 2003
Special Marine Warning 6, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 11, 2003, 3:51 PM EDT. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2003, 3:51 PM EDT (19:51 UTC)
- Expired
- Jun 11, 2003, 4:15 PM EDT
- In force
- 24 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 11, 10:30 AM EDT, 5 hours 21 minutes earlier.
Area forecast discussion, Jun 11, 10:30 AM EDT, 5 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1030 AM EDT WED JUN 11 2003 AFTER DIGESTING THE LWX SOUNDG...WE WILL BE BUMPING OUR DELMARVA ZONE MAX TEMPS A BIT HIGHER. PREV AFDS **************************************************************** FOG BANK FORMED OFSHR THIS MRNG. ITS CUR HUGGING CSTL LOCNS BUT BASED ON SFC TRAJ SHLD START MOVG OFSHR LATE THIS MRNG/ERLY TAFTN. IN THE WET BEGETTING WET REGIME WE/RE IN A FAIRLY EXTENSIVE ST DECK ALSO HAS FORMED AND SATL IMAG IS SHOWING PLENTY OF CLDS TO OUR W. CDFNT STILL MOVG THRU MI AND BEHIND SCHED FROM PREV MDL RUNS. ALL OF THIS IS COMBINING TO REDUCE OUR ORGANIZED SVR WX THREAT FOR TAFTN. STGST WIND FIELDS TO OUR N WILL BE IN THE CLOUDIER SKIES. HIEST CAPES TO OUR S ARE WITH THE WEAKEST WIND FIELDS. WBZ IS ALSO AOA 11K. THE ONLY PARAMETER THAT SHOWS SOME SIGN IS THE DROP OF EQUIV PTNL TEMP WITH HEIGHT. ITS FCSTD TO BE 15-20C TIL MID AFTN AND WE SUPPOSE THERE COULD BE A NARROW WINDOW OF OPPORTUNITY OVR SUNNIER DELMAR OR MAYBE ALG THE DFRNTL HEATG BOUNDARY NEAR THE CLD EDGE. EVEN SO THE T7-T5 LAPSE RATES ARE PRETTY LAME AND THIS IN INDICATIVE OF THE SO-SO FCSTD LI/S AND RATHER BENIGN FCSTD TTS. CUR ZONES DO NOT CONTAIN ANY ENHANCED WORDING AND WHL A COUPLE OF STORMS MIGHT MAKE SVR CRIT...IT SHLD NOT BE WDSPRD/ORGANIZED ENUF TO BEEF WORDING FOR NOW. MAX TEMPS OVERALL DO NOT LOOK TOO BAD. MIGHT SHAVE A BIT OFF UP N AND ADD A BIT DOWN S. PLANNED 1-1.5 HR OUTAGE THIS MRNG ARND 11 AM WILL GET FCST PRODUCTS OUT B4 REQUESTING SHORT-FUSED BACKUP. TFG **************************************************************** SHOWERS AND ISOLATED TSTMS HAVE ALREADY MADE THEIR WAY INTO WESTERN PENNSYLVANIA. IT APPEARS AS THOUGH THAT FIRST BATCH SHOULD BRUSH BY TO OUR NORTH, PERHAPS AFFECTING OUR NORTHERN COUNTIES THIS MORNING. ADDITIONAL SHOWERS AND TSTMS FARTHER UPSTREAM IN THE OHIO RIVER VALLEY ARE HEADED TOWARD OUR REGION. THEY WILL LIKELY REACH US LATE IN THE DAY, MAYBE WAITING UNTIL EVENING ALONG THE SOUTHERN PART OF THE JERSEY SHORE. IT LOOKS LIKE ON AGAIN, OFF AGAIN PRECIP UNTIL THE SHORT WAVE, PRESENTLY OVER THE SOUTHERN GREAT PLAINS, LIFTS UP AND OVER OUR REGION ON FRIDAY. THE BEST CHANCE FOR SIGNIFICANT RAIN IN OUR FORECAST AREA SHOULD BE JUST AHEAD OF THE SHORT WAVE ON THURSDAY NIGHT. THE TREND CONTINUES TO SUGGEST HEAVIER RAIN IN OUR NORTHERN COUNTIES. ONCE THE SHORT WAVE PASSES, IT WILL PULL A FRONT DOWN FROM THE NORTHWEST. IT CONTINUES TO APPEAR AS THOUGH AN ONSHORE FLOW WILL DEVELOP FOR THE WEEKEND. IN THE MARINE FORECAST WEVE INCLUDED A HEADLINE INDICATING THAT A SMALL CRAFT ADVISORY MAY BE NEEDED BEGINNING ON THURSDAY NIGHT FOR BUILDING SEAS. THE ZONE FORECASTS HAVE ALREADY BEEN ISSUED. .PHI...NONE. IOVINO
Hazardous weather outlook, Jun 11, 5:30 AM EDT, 10 hours 21 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-111130- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 530 AM EDT WED JUN 11 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY THE STORM PREDICTION CENTER IN NORMAN, OKLAHOMA HAS INDICATED THAT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DURING THIS AFTERNOON AND THIS EVENING IN EASTERN PENNSYLVANIA, NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON. IOVINO
Nearby
Special Marine Warnings in New Jersey, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.